# SDR CALA2017042101094

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 65,595 hours, 10,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ROW 4R,5R,7R, AND 8R INOP. REMOVED AND REPLACED BATTERY PACK AT M6756 PER AMM 33-51-07, ALL OPS NORMAL AT AFFECTED ROWS.
